CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 66 Number 5 (Oct 2014)

Looking for a printed back issue?
Page  
Contents
961   Moduli Spaces of Vector Bundles over a Real Curve: $\mathbb Z/2$-Betti Numbers
Baird, Thomas
993   Expression d'un facteur epsilon de paire par une formule intégrale
Beuzart-Plessis, Raphaël
1050   Random Walks in Degenerate Random Environments
Holmes, Mark; Salisbury, Thomas S.
1078   Values of Twisted Tensor $L$-functions of Automorphic Forms Over Imaginary Quadratic Fields
Lanphier, Dominic; Skogman, Howard
1110   On the Dispersive Estimate for the Dirichlet Schrödinger Propagator and Applications to Energy Critical NLS
Li, Dong; Xu, Guixiang; Zhang, Xiaoyi
1143   Maps Preserving Complementarity of Closed Subspaces of a Hilbert Space
Plevnik, Lucijan; Šemrl, Peter
1167   Galois Representations Over Fields of Moduli and Rational Points on Shimura Curves
Rotger, Victor; de Vera-Piquero, Carlos

© Canadian Mathematical Society, 2014 : https://cms.math.ca/